Aa
A
A
Close
Avatar universal
penile fungal infection
i have a had a penile fungal infection and i bought miconanzole 2% to apply on my penis. I had these symptoms before applying the cream, redness of skin of my penis head,  some rash on the head pf the penis, my penis was sore to the touch, i could feel like some something is moving and tickling at the tip of my penis/yrethrs. after applying the cream all symptoms are now gone except this: i ocasionally feel like something is moving at the tip of my oenis/urethra opening and feel some stabing itching/pain, this happens maybe three or four times in a day. Is this going to clear or this is a sign that the infection is still there, everything else is now normal except this feeling. Do i need to continue applying the cream, am trying to avoid the doctor for financial reasons, unless it is reaaly necessary then i will. Can anyone advise on the best way forward. while i am usre that it was a fungal infection its because of the symptoms, and it also developed overnight after having sex with my wife. she also had the same symptoms which were solved by pills that she was inserting.
Cancel
1 Answers
Page 1 of 1
Avatar universal
See a Dr and get a diagnosis. Your self diagnosing and you could be wrong.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
STDs / STIs Community Resources